Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

August 10, 2012Greenbrier County, Monroe County, Summers County, West Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 10, 2012, 11:45 AM EDT for Greenbrier County, Monroe County, Summers County, West Virginia. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 11:45 AM EDT (15:45 UTC)
Expired
Aug 10, 2012, 1:00 PM EDT
In force
75 min
Issued by
NWS Blacksburg, VA

Counties Greenbrier County, WV, Monroe County, WV, Summers County, WV

The radar

The Charleston,WV radar (KRLX), 93 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 3.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WWUS81 KRNK 101545
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1145 AM EDT FRI AUG 10 2012

WVZ042>045-101700-
GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
1145 AM EDT FRI AUG 10 2012

...RAIN SHOWERS WILL AFFECT GREENBRIER...MERCER...MONROE AND SUMMERS 
COUNTIES...

AT 1139 AM EDT...A BAND OF SHOWERS WITH WITH LIGHT TO OCCASIONALLY 
MODERATE RAIN WAS LOCATED 12 MILES SOUTHWEST OF BECKLEY...MOVING 
EAST AT 35 MPH. THIS RAINFALL CAN BE EXPECTED TO LAST 45 MINUTES OR 
LONGER...AND MAY PRODUCE RAINFALL AMOUNTS UP TO A QUARTER INCH. 

THESE SHOWERS WILL BE NEAR CAMP CREEK STATE PARK AROUND 1150 AM... 
PIPESTEM...AND LERONA AROUND 1205 PM...BLUESTONE STATE PARK AND AND 
PIPESTEM AROUND 1210 PM...AND THE WEST VIRGINIA STATE FAIR GROUNDS 
IN LEWISBURG AROUND 1230 PM. 

LAT...LON 3751 8036 3749 8127 3752 8122 3758 8119
      3761 8108 3764 8107 3772 8098 3770 8090
      3774 8093 3777 8090 3783 8093 3788 8076
      3794 8081 3801 8079 3803 8083 3806 8082
      3807 8089 3810 8089 3809 8071 3823 8049

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 10:15 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 10, 10:15 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1015 AM EDT FRI AUG 10 2012

.SYNOPSIS...
A STRONG UPPER LEVEL TROUGH WILL CROSS OVER THE GREAT LAKES
TODAY...AND PUSH A COLD FRONT ACROSS THE MID ATLANTIC. THIS FRONT
WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING...WITH A FEW STORMS POSSIBLY BECOMING STRONG TO SEVERE.
ONCE THE COLD FRONT DEPARTS LATER TONIGHT INTO SATURDAY...HIGH
PRESSURE WILL ARRIVE TO PROVIDE COOLER AND DRIER CONDITIONS FOR
THE REST OF THIS WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1015 AM EDT FRIDAY...

DUE TO THE DEPARTING BAND OF SHOWERS AND THUNDERSTORMS FROM LAST
NIGHT...AND ANOTHER SMALL BAND OF SHOWERS CROSSING OVER SOUTHEAST
WEST VIRGINIA AT THIS MOMENT...THERE WILL BE LOTS OF CLOUD COVER
TO ERODE OVER THE AREA FOR ANY SIGNIFICANT RISK OF SEVERE WEATHER.
THE SMALL BAND OF SHOWERS OVER WEST VIRGINIA WILL GRADUALLY
DISSIPATE AS IT CROSSES THE BLUE RIDGE IN A FEW HOURS. RECOVERING
THE INSTABILITY WILL BE THE KEY FOR TODAY. LAPSE RATES IN THE 12Z
RNK SOUNDING ARE NOT IMPRESSIVE...BUT WITH ENOUGH DAYTIME HEATING
AND DYNAMICAL SUPPORT AS THE SURFACE COLD FRONT DRAWS
CLOSER...THERE SHOULD BE SUFFICIENT SUPPORT FOR THE GROWTH OF
NUMEROUS SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. IF ANY OF
THESE STORMS BECOME STRONG TO SEVERE...DAMAGING WINDS AND HEAVY
RAIN WILL BE THE PRIMARY THREATS.

SINCE CLOUD COVER AND BANDS OF CONVECTION WILL BE ONGOING
THROUGHOUT THE DAY...THE TEMPERATURE FORECAST IS QUITE
PROBLEMATIC. AT THIS TIME...TEMPERATURES WERE BUMPED UPWARD FOR
HIGHS WEST OF THE BLUE RIDGE DUE TO SOME BREAKS IN THE CLOUDS.
OTHER AREAS WERE KEPT CLOSE TO THE PREVIOUS FORECAST AND MOS
GUIDANCE...WITH HIGHS IN THE MID TO UPPER 70S WEST OF THE BLUE
RIDGE...AND LOWER TO MID 80S IN THE PIEDMONT. WITH REGARDS TO
POPS...A SMALL AREA OF LIKELY CHANCES WERE UTILIZED TO ACCOUNT FOR
THE DECAYING BAND OF SHOWERS OVER WEST VIRGINIA THIS MORNING.
LIKELY POPS WEST OF THE BLUE RIDGE...AND CATEGORICAL POPS OVER THE
PIEDMONT WERE PLACED THIS AFTERNOON AND EVENING...AS THERE
SHOULD BE BANDED CONVECTION FORMING ALONG AND WEST OF THE BLUE
RIDGE...AND BECOMING MORE ORGANIZED AS IT HEADS EASTWARD.

AS OF 315 AM EDT FRIDAY...

MAIN CONCERN TODAY WITH THE DEGREE OF POSSIBLE RENEWED CONVECTION
LATER ON AS THE UPPER LOW TO THE NW PROPELS A STRONG COLD FRONT TO
ALONG THE WESTERN SLOPES THIS EVENING AND EAST OF THE BLUE RIDGE
OVERNIGHT. AGAIN ONE OF THE MAIN FACTORS IS WITH JUST HOW MUCH
DEEP INSTABILITY CAN BE GENERATED THIS AFTERNOON IN THE WAKE OF
THE CURRENT MVC THAT WILL EXIT THE CWA BY DAYBREAK. THIS FEATURE
AND ITS CONVECTION HAVE BASICALLY REMOVED ANY LINGERING CAPE FROM
THU EVENING AND WILL NEED A PERIOD OF STRONG HEATING TO REGENERATE
ENOUGH INSTABILITY FOR A MORE WIDESPREAD SEVERE THREAT. LATEST
FCST SOUNDINGS DO SHOW WIND FIELDS STRENGTHENING/BACKING ALOFT
AHEAD OF THE UPSTREAM TROF THRU THIS EVENING SUGGESTING POTENTIAL
FOR BANDS OF DEEPER CONVECTION THAT MAY EVENTUALLY LINE UP ESPCLY
OUT EAST BY THIS EVENING. HOWEVER LATEST MODELS REMAIN SPREAD
ACROSS THE BOARD WITH TIMING AND LOCATION ISSUES OF PRE- FRONTAL
LIFT PER SLOWNESS IN INITIALIZING WITH THE CURRENT REMNANT MCS
ATTM. APPEARS BEST SOLUTION IS TO LEAN TOWARD THE LATEST HRRR AND
GO WITH DEVELOPMENT OF MULTICELLULAR BANDS OVER THE MOUNTAINS BY
EARLY AFTERNOON PER UNIDIRECTIONAL FLOW AND THETA-E RIDGING...WITH
THIS COVERAGE OR ANOTHER LINE GRADUALLY ORGANIZING UPON HEADING
EAST INTO BETTER INSTABILITY OUT EAST THRU EARLY EVENING. THIS
AGAIN BASED ON AT LEAST SOME HEATING AS SUGGESTED BY THE LATEST
NAM WHICH BREAKS OPEN THE MID DECK LATER THIS MORNING AHEAD OF THE
BOUNDARY. THUS HAVE ADJUSTED POPS TO REFLECT A BREAK IN COVERAGE
PER WEAK SUBSIDENCE IN BEHIND THE PASSING VORT EARLY THIS
MORNING...INCREASING TO LIKELY/CAT POPS WEST EARLY/MID
AFTERNOON...THEN TRANSLATING EAST INTO EARLY THIS EVENING. THINK
COVERAGE MOVING ENOUGH TO PRECLUDE A FLASH FLOOD WATCH BUT
CERTAINLY A WIND THREAT GIVEN DECENT FCST DCAPES WHICH WILL COVER
IN THE HWO PER SWODY1 SLIGHT RISK. WILL STAY ON THE WARM SIDE OF
MOS TEMPS TODAY AS THINKING SOME INSOLATION BUT IF CLOUDS HOLD AND
CONVECTION FASTER THEN HIGH BUST POTENTIAL REMAINS.

EXPECT MAIN AXIS OF CONVECTION TO BE EAST OF THE MOUNTAINS THIS
EVENING AND MAY TAKE SOME TIME TO EXIT THE PIEDMONT AS ANOTHER WEAK
IMPULSE RIDES UP THE FRONT. THINK SEVERE POTENTIAL LIMITED BEHIND
THE INIT WAVE OF STORMS BUT LINGERING HEAVY RAIN THREAT COULD
PERSIST WHILE SHOWERS BECOME WIDELY SCATTERED OR END BEHIND THE
BOUNDARY OVER THE MOUNTAINS OVERNIGHT. THEREFORE DID DECREASE POPS
A BIT FASTER WEST THINKING CONVECTION WILL HELP TAKE DEEP MOISTURE
TO THE EAST LATE...BUT LIKELY STILL LOTS OF CLOUDS AS THE UPPER
FLOW REMAINS SW AND PARALLEL TO THE SFC FRONT. MAIN PUSH OF 85H
COOL ADVECTION WILL STILL BE WEST OF THE BLUE RIDGE LATE TONIGHT
SO KEEPING TEMPS WARMER OUT EAST AND NOT QUITE AS COOL MOUNTAINS
PER CLOUD COVER. OTRW RANGE OF LOWS FROM AROUND 60 FAR WEST TO
65-70 SE LOOKS BEST.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 300 AM EDT FRIDAY...

SHORTWAVE PIVOTS ACROSS THE CENTRAL APPALACHIANS SATURDAY AFTERNOON.
THIS WILL KEEP THE THREAT OF SHOWERS AND ISOLATED THUNDERSTORMS
GOING IN THE EAST WITH COOL POOL ALOFT. 8H TEMPS COOL TO +14C...SO
WITH SOME CLOUD COVER FROM THE COLDER AIR ALOFT...EXPECT HIGHS
CLOSE TO THE ADJMETBC WITH READINGS FROM THE MID 70S IN THE
MOUNTAINS TO THE MID 80S IN THE SOUTHEAST.

DRIER AIR WILL FINALLY WORKS IN FROM THE NORTHWEST SATURDAY NIGHT
INTO SUNDAY WITH DEWPOINTS DROPPING INTO THE UPPER 40S/LOWER 50S IN
THE HIGHER ELEVATIONS WITH MID 50S VALLEYS. THE PIEDMONT COULD SEE
SOME 50S DEWPOINTS BUT HARD TO DISPLACE THE HUMID AIRMASS ACROSS THE
CAROLINAS AS THE FLOW ALOFT STAYS WSW. PLAYED LOW TEMPERATURES
SATURDAY NIGHT FROM THE LOWER 50S IN THE MOUNTAINS TO THE LOWER 60S
IN THE EAST.

ON SUNDAY...TEMPERATURES MODERATE WITH WSW FLOW AND MORE SUNSHINE.
HEIGHTS/8H TEMPERATURES INCREASE AGAIN...HIGHS SUNDAY RETURNING TO
AROUND 80 DEGREES IN THE MOUNTAINS TO THE UPPER 80S IN THE
SOUTHEAST. LEANED TOWARDS THE ECMWFBC FOR SUNDAY NIGHT LOW
TEMPERATURES WITH VALUES FROM THE MID 50S IN THE WEST TO THE MID 60S
IN THE EAST.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 400 PM EDT THURSDAY...

DRIER AIRMASS WILL BE DISPLACED DURING THIS PERIOD AS THE FRONT FROM
THE SHORT TERM PERIOD STALLS ACROSS THE CAROLINAS/TN VALLEY THEN
SHIFTS SLOWLY NORTH BY TUESDAY AS ANOTHER WAVE OF LOW PRESSURE
SHIFTS ACROSS IT FROM THE LOWER MISSOURI VALLEY INTO THE VA
TIDEWATER FROM MON-TUE. THIS FRONT WILL BE CLOSE ENOUGH THAT
SHOWER/TSRA CHANCES INCREASE AGAIN BY TUESDAY. ONCE THE
SHORTWAVE/ASSOCIATED SFC LOW PASS TUESDAY AFTERNOON...WEAK HIGH
PRESSURE WILL PUSH THE FRONT BACK SOUTH INTO THE GA/SC BY WEDNESDAY
AND THE AIRMASS DRIES OUT SOME...BUT THE UPPER TROUGH IS NOT AS DEEP
AS THIS WEEKENDS. OVERALL...THE TEMPS NEXT WEEK WILL AVERAGE
80S/LOWER 90S FOR HIGHS AND 60S FOR LOWS.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
AS OF 650 AM EDT FRIDAY...

INITIAL AREA OF LEFTOVER SHOWERS FROM EARLIER MCS SLOWLY FADING
ACROSS THE EAST AND SHOULD ONLY AFFECT KLYH DURING THE NEXT HOUR
OR TWO. OTRW LOOKING AT MAINLY MVFR CIGS THRU MID MORNING WITH
PERIODS OF IFR INCLUDING PATCHY FOG ESPCLY VALLEYS AND AROUND
KDAN/KLYH. NEXT BAND OF DEVELOPING CONVECTION NOW WEST OF THE
MOUNTAINS LOOKS TO ARRIVE ACROSS SE WVA AROUND MID MORNING BEFORE
WEAKENING. THUS WILL INCLUDE A VCSH AT KBLF/KLWB AND SHOW CIGS
LIFTING INTO VFR LEVELS ELSW BY LATE MORNING OR MIDDAY AS SW FLOW
STARTS TO MIX THINGS OUT. JUST HOW FAR EAST THIS BROKEN BAND OF
SHRA/TSRA MAKES IT IFFY GIVEN RATHER STABLE CONDITIONS SO WILL
HOLD OFF PUSHING COVERAGE EASTWARD FOR NOW.

HOWEVER EXPECT TO SEE MORE SHOWERS AND THUNDERSTORMS TAKE SHAPE
AHEAD OF THE UPSTREAM COLD FRONT LATE THIS MORNING INTO THE
AFTERNOON AS A DEEP UPPER LEVEL TROUGH APPROACHES THE AREA. WILL
BE LOOKING AT A FEW STRONG STORMS TO START THE AFTERNOON...AND
EXPECT THAT THESE STORMS WILL FORM INTO A LINE OR TWO JUST AHEAD
OF THE COLD FRONT AS IT ENTERS THE PIEDMONT REGION DURING EARLY
EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS
ALONG WITH PERIODIC MVFR/IFR THIS AFTERNOON. THEREFORE GIVEN
EXPECTED COVERAGE WILL INCLUDE CONVECTIVE MENTION AS PREVAILING
FROM WEST TO EAST STARTING THIS AFTERNOON. THUNDERSTORM ACTIVITY
IS EXPECTED TO END ACROSS THE AREA AS THE FRONT EXITS TO THE EAST
DURING LATE EVENING...AT WHICH POINT DRIER AIR ASSOCIATED WITH
HIGH PRESSURE WILL RESULT IN VFR CONDITIONS HEADING INTO THE EARLY
PART OF NEXT WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PW
NEAR TERM...JH/PW
SHORT TERM...KK
LONG TERM...WP
AVIATION...JH/KM/NF
Hazardous weather outlook, Aug 10, 4:06 AM EDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 AM EDT FRI AUG 10 2012

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-110815-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
406 AM EDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING AS BANDS OR CLUSTERS OF THUNDERSTORMS DEVELOP AND MOVE
EAST AHEAD OF A STRONG COLD FRONT. DAMAGING WINDS WILL BE THE
PRIMARY THREAT WITH ISOLATED LARGE HAIL AND VERY HEAVY RAINFALL
ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 10, 11:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1145 AM EDT FRI AUG 10 2012

WVZ042>045-101700-
GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
1145 AM EDT FRI AUG 10 2012

...RAIN SHOWERS WILL AFFECT GREENBRIER...MERCER...MONROE AND SUMMERS
COUNTIES...

AT 1139 AM EDT...A BAND OF SHOWERS WITH WITH LIGHT TO OCCASIONALLY
MODERATE RAIN WAS LOCATED 12 MILES SOUTHWEST OF BECKLEY...MOVING
EAST AT 35 MPH. THIS RAINFALL CAN BE EXPECTED TO LAST 45 MINUTES OR
LONGER...AND MAY PRODUCE RAINFALL AMOUNTS UP TO A QUARTER INCH.

THESE SHOWERS WILL BE NEAR CAMP CREEK STATE PARK AROUND 1150 AM...
PIPESTEM...AND LERONA AROUND 1205 PM...BLUESTONE STATE PARK AND AND
PIPESTEM AROUND 1210 PM...AND THE WEST VIRGINIA STATE FAIR GROUNDS
IN LEWISBURG AROUND 1230 PM.

LAT...LON 3751 8036 3749 8127 3752 8122 3758 8119
      3761 8108 3764 8107 3772 8098 3770 8090
      3774 8093 3777 8090 3783 8093 3788 8076
      3794 8081 3801 8079 3803 8083 3806 8082
      3807 8089 3810 8089 3809 8071 3823 8049

16

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:27 PM EDTSpecial Weather StatementRNKCity of Roanoke33 min
Aug 9, 8:43 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington32 min
Aug 9, 9:53 PM EDTSpecial Weather StatementRNKFloyd, Montgomery, Patrick52 min
Aug 9, 10:31 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Botetourt, Craig, Floyd, Montgomery and 4 more14 min
Aug 9, 11:16 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Bedford, Botetourt, Rockbridge, City of Covington and 2 more29 min
Aug 10, 12:17 AM EDTSpecial Weather StatementRNKPittsylvania, City of Danville58 min
Aug 10, 12:19 AM EDTSpecial Weather StatementRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington56 min
Aug 10, 12:39 AM EDTSpecial Weather StatementRNKCity of Lynchburg66 min
Aug 10, 1:57 AM EDTSpecial Weather StatementRNKAppomattox, Buckingham, Campbell, City of Lynchburg63 min
Aug 10, 5:17 PM EDTSpecial Weather StatementRNKSmyth43 min
Aug 10, 5:26 PM EDTSpecial Weather StatementRNKRockbridge49 min
Aug 10, 6:02 PM EDTSpecial Weather StatementRNKBotetourt43 min
Aug 10, 6:10 PM EDTSpecial Weather StatementRNKSmyth50 min
Aug 10, 6:24 PM EDTSpecial Weather StatementRNKRockbridge66 min
Aug 10, 6:28 PM EDTSpecial Weather StatementRNKCarroll32 min
Aug 10, 6:39 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington56 min
Aug 10, 7:07 PM EDTSpecial Weather StatementRNKPulaski24 hr
Aug 10, 7:38 PM EDTSpecial Weather StatementRNKPulaski
Aug 10, 7:44 PM EDTSpecial Weather StatementRNKPulaski
Aug 10, 7:45 PM EDTSpecial Weather StatementRNKPulaski5 min
Aug 10, 7:54 PM EDTSpecial Weather StatementRNKCarroll36 min
Aug 9, 8:37 PM EDTSpecial Weather StatementRNKSurry, Yadkin53 min
Aug 9, 9:23 PM EDTSpecial Weather StatementRNKStokes37 min
Aug 10, 4:39 PM EDTSpecial Weather StatementRNKWilkes36 min
Aug 10, 4:23 PM EDTSpecial Weather StatementRNKGreenbrier22 min
Aug 10, 4:31 PM EDTSpecial Weather StatementRNKMercer29 min
Aug 10, 4:50 PM EDTSpecial Weather StatementRNKMonroe25 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.